All products imported from Australia to Hong Kong in weekly batches

Demazin Cold + Flu + Cough Day + Night 24 Capsules front image on Livehealthy HK imported from Australia
Demazin Cold + Flu + Cough Day + Night 24 Capsules back image on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules from Demazin on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Medicines on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Cold & Flu on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Cold & Flu on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Cold & Flu on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Cold & Flu on Livehealthy HK
Demazin Cold + Flu + Cough Day + Night 24 Capsules and Cold & Flu on Livehealthy HK
Sold Out

Demazin Cold + Flu + Cough Day + Night 24 Capsules

By Demazin
  • Availability:Out of stock
Checkout safely using your preferred payment method
 

Information

General Information

Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Uses
Temporary relief from cold and flu symptoms including:
- headaches and fever
- dry cough
- sore throat
- blocked or runny nose
- body aches and pains

Boxed Contents: 18 Day Capsules and 6 Night Capsules

Size: 24 Capsules

KEY FEATURES

• Day + Night Relief
• 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny noes, sore throat, headache
• Effective, pharmacy only combination of therapeutically proven active ingredients

Warnings

Do not use:
- In children under 12 years.
- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor.
- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if:
- You have high blood pressure
- You have heart problems
- You are taking antidepressants
- You are pregnant, think you are pregnant or breastfeeding.

Whilst using Demazin:
- Keep to the recommended dose.
- If symptoms persist, see your doctor.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated.
- Phenylephrine may cause sleeplessness.
- Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contain lactose.

CAUTION

Pharmacy medicine
Keep out of reach of children

Do not use if foil seal is broken.

Ingredients

Active Ingredients: Each day capsule contains:
Paracetamol 500mg
Dextromethorphan hydrobromide monohydrate 10mg
Phenylephrine hydrochloride 5mg

Each night capsule contains:
Paracetamol 500mg
Dextromethorphan hydrobromide monohydrate 10mg
Chlorphenamine maleate 2mg

Contains: Contain lactose.

Directions

Directions for use
Age
Adults and children 12 years and over
How much
2 Day capsules
How often
Every 4-6 hours, as necessary
Max daily dose
6 Day capsules in 24 hours

Age
Adults and children 12 years and over
How much
2 Night capsules
How often
At bedtime, as necessary
Max daily dose
2 Night capsules in 24 hours

STORAGE INSTRUCTIONS

Store below 30°C.

Storage Temperature: Below 30°C.

Recyclable Packaging?: Yes

Questions about Medicines products & Demazin Cold + Flu + Cough Day + Night 24 Capsules

  • Q. Where can I buy Demazin Cold + Flu + Cough Day + Night 24 Capsules? A. Demazin Cold + Flu + Cough Day + Night 24 Capsules can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Demazin Cold + Flu + Cough Day + Night 24 Capsules is imported out of Australia and manufactured by Demazin.

  • Q. What's the expiry date for Demazin Cold + Flu + Cough Day + Night 24 Capsules? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Demazin Cold + Flu + Cough Day + Night 24 Capsules front image on Livehealthy HK imported from Australia

Demazin Cold + Flu + Cough Day + Night 24 Capsules

Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info